Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help. Again I do apologize that my colleagues were not aid you, still I did just want to let you know that this is not a dangerous situation for your lad. If he had 24 tablets, this is ~19 mg/kg dose for him. Studies of the active ingredient in dogs found that we didn't actually see severe adverse issues until they had had >100mg/kg. Therefore, our main concern here would be that your lad could have some diarrhea from this. So, to address that, you can put him on a light/easily digestible diet. Examples of this would be cooked rice with boiled chicken
, boiled white fish, scrambled eggs
(made with water and not milk), or cottage cheese . There are also veterinary prescription diets that can be used (ie Hill’s I/D or Royal Canin’s sensitivity). When giving this start with small meals and if he can keep that down for 30 minutes, you can give a bit more and so on. The easily digestible diet can be fed in small meals and will be better absorbed leading to less diarrhea load. Further to this, we do of course want to make sure he drinks well to offset fluid losses from this self limiting diarrhea. Otherwise, if very severe you can treat him with a few milliliters of OTC Kaolin/Kaopectate or use a Kaolin/probiotic treatment for dogs like Protexin Prokolin, Propectalin or Fast Balance (all of which are OTC at vets, pet stores, and even Amazon). Overall, this is not a dangerous toxicity. Still, it can cause severe diarrhea while it is in their system. Therefore, we can offer a light diet, keep him hydrated and use the above options to slow any loose stools. Of course, if he has severe diarrhea, appears dehydrated, or becomes weak; then we'd want a check with his vet as he may need IV fluids to offset this wee dietary indiscretion. Please take care,Dr. B.